# SDR DALA2017102307696

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 64,869 hours, 17,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AROUND NUT PLATE HOLES AT THE UPPER AND LOWER SURFACES OF THE CABIN FLOORBEAM, BS 365, BL 0 TO RBL 60.  REMOVED THE CORROSION AND FOUND OUT OF ALLOWABLE LIMITS IAW SRM.  REPAIRED THE FLOORBEAM IAW ERA 481634-14MA, REV A.
